Tekturna HCT User Reviews

Tekturna HCT - User Reviews

Tekturna HCT User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Tekturna HCT sorted by most helpful. Patient Discussions FAQs


Comment from: 55-64 Female on Treatment for 1-6 months (Patient) Published: August 07

Tough start for about two weeks; did not sleep soundly and some skin eruptions. However, after two weeks everything settled down. BP down from 196 to 142. Been on it three months. Be patient; it takes a while.

Related Reading: sleep

Comment from: SB36, 35-44 Female on Treatment for less than 1 month (Patient) Published: July 25

My doctor switched me from Lisinopril to Tekturna.What a disaster!BP went up instead of down.In just a few days it shot up to 180/120.Also messed up my heartrate.This junk is dangerous & should be taken off the market.If anyone should try Tekturna, be very careful, check your BP EVERDAY!After 8 days of this crap I went back on Lisinopril & BP is normal again.

Related Reading: Tekturna

Comment from: MrNaturopathy, 45-54 Female on Treatment for 1-2 years (Patient) Published: July 04

Does the Job. Excellent drug, not one side effect. On it for more than a year no problems.

Comment from: golfer2184, 65-74 Female on Treatment for 6 months - 1 year (Patient) Published: January 30

The higher dosage, 300mg/25mg absolutely saps my energy. After a couple of weeks on this drug, I can barely get around, no sex drive and no energy.

Comment from: booskitten, 45-54 on Treatment for 1-6 months (Patient) Published: August 05

med worked great, however ended up have severe pain in side, after $$$$$ worth of tests found out it was affecting my liver. stopped drug, liver now normal

Related Reading: liver

Comment from: 45-54 on Treatment for 1-2 years (Patient) Published: February 09

VERY FATIGUE, MUSCULE PAIN, IN THE LEG ALL THE TIME

Related Reading: FATIGUE

Comment from: drmallard@gmail.com, 55-64 Female on Treatment for 1-6 months (Patient) Published: December 14

Seems to have lowered BP, but losing a few pounds would probably also work. Main difficulty is that for about 8 hours after I take this drug, if I crouch down and then stand up, I am so dizzy, I can barely keep my balance. this lasts 30-60 seconds and then goes away. It is annoying, but manageable. That is the only time I experience a difficulty. Getting up from a lying down or sitting down position does not produce the same effect....only getting up from a crouch.

Comment from: sunny4803, 55-64 on Treatment for less than 1 month (Patient) Published: October 06

was om 300 12.5 after three days fainted and had to have a iv to get bp back up be careful on this one

Comment from: GtnOldr, 55-64 on Treatment for 5-10 years (Patient) Published: June 06

Blood pressure lowered from 190/98 to 117/73 within three days of starting this drug. Was totally amazed and quite pleased! Then, weight gain of 5-pounds within seven days of starting this medication. (Please note, I actively watch and keep my caloric intake to less than 1000 calories per day and have an exercise regimen that has maintained my ideal weight for the past year.) Legs, arms and face showed signs of swelling on day five. Lips began swelling on day ten. Lightheadness and a feeling of disassociation with sporadic blurred vision occured almost daily. Generally a poor physical feeling (heaviness and bloating) that I am not accustomed to. Have stopped this drug in the last three days and the feeling of bloating and heaviness are diminishing. A sense of well-being has returned and my scale is showing a reduction in ounces daily. Was truly amazed and pleased with how quickly my BP lowered...so very sad to have experienced these side effects. Just not the drug for me. Am checking my BP daily until I can see my doc again...so far, so good: 148/81 is the highest it has been in the last three days and that's continuing with the other two meds I have been on for years (clonidine & verapamil).

Comment from: dyoung, 45-54 on Treatment for 1-6 months (Patient) Published: June 21

I have been on this medication for at least a month .I have experienced moments of sweating so bad i have to change my underwear. some lightheaded feeling a little faint.that last about 10 min. other than that OK. bp always seem to elevate whenever i go to the Dr.also have a sweet taste that comes and go in my mouth.don't know whats that's about.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Hypertension

Get tips on handling your hypertension.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations